# SDR FDEA202104070835

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pan
- Part number: LJ76232
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 I/B REV  INNER AFT PAN CRACKED  REPAIRED PER EA #F-7833-T0360755P11RH
